|stress for weoght
May 25, 2013
HELLO DOC, I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL THAT ISZIDOVUDINE 300mG + LAMIVUDINE 150mg + NEVIRAPINE 200mg. I TAKE ALL MY MEDICINES VERY RELIGIOUSLY. I AM TAKING THIS SAME MEDICINCE PAST 4.5 YEARS, MY LAST CD4 COUNT IS 507. BUT LAST YEAR I HAD TUBERCULOSIS AND I FINISH MY COURCE OF MEDICINE FOR T.B. IN OCTOBER 2012. I HAD LOSS WEIGHT FROM 78 KGS TO 63 KGS DURING THAT PERIOD. AFTER FINISHING COURCE FOR T.B. I REGAINED MY WEIGHT TO 77 KGS IN FEBRUARY 2013. NOW AGAIN I SLOWLY LOSSING MY WEIGHT. MY CURENT WEIGHT IS 72.8 KGS. IS THIS IS CASE OF CONCERN OR NEED TO BE TAKEN CARE OF, SINCE THIS MATTER GIVES ME STRESS. PLS HELP ME IN KNOWING THE FACTS
Response from Dr. Young
Hello and thanks for posting.
I'd suggest reviewing your concerns and symptoms with your care providers.
Be well, BY
question re meds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.